Australian Journalist Denham Hitchcock Shares from His Hospital Bed
August 27, 2021
A double vaccinated Australian journalist Denham Hitchcock has shared his horrific adverse side-effects weeks after the Pfizer COVID-19 shot, from his hospital bed.
Hitchcock was hospitalized with a heart condition in the weeks after his second Pfizer jab.
Hitchcock, who works for Seven News, described “feeling off” for a couple of weeks after receiving his second dose of Pfizer, saying his symptoms didn’t start to appear until the end of the second week.
He later went to the hospital where he was diagnosed with pericarditis, which he was told was a “rare” side effect.
A new study has raised concerns about the mRNA vaccines’ effectiveness revealing that Pfizer COVID-19 vaccine is only 42% effective against the Delta variant. Even this is totally attributable to statistical error. Healthy people are not going to become sick, and this has nothing whatever to do with the vaxx providing any benefit. The method used to determine vaxx effectiveness is fatally flawed.
Pericarditis is an inflammation of the lining around the heart. The condition occurs generally in the population and is more common in males aged between 20 and 50 years.
According to the Australian Department of Health website, the risk of myocarditis and pericarditis has been observed in people who have received mRNA COVID-19 vaxxines, like Pfizer, in overseas studies.
Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many victims who have received a dose of Pfizer-BioNTech COVID-19 vaxxine.
Although experts are still looking into the matter, the Center for Disease Control and Prevention confirmed over 200 cases of myocarditis after COVID-19 vaxxination in people 30 or less.
Recently, a 16 year old teenager was awarded a $225,000 compensation after suffering a heart attack from the Pfizer COVID-19 vaxxine by the Singapore’s Ministry of Health.
Mr. Hitchcock admitted he debated whether or not to post his experience online, but decided it was important everyone know of possible adverse side effects when deciding whether to vaxx.
He then went on to describe his symptoms leading up to his hospitalization.
“Nearing the end of the second week my heart started to race, I was getting pins and needles in the arms, extreme fatigue and a very strange sensation of dizziness,” he wrote.
“I took Nurofen, and I kept working.”
By the end of the third week after his vaccination though, Mr. Hitchcock said he had gotten “steadily worse”.
“Sharp chest pain — cold shivers and chills — and the dizziness was intense,” he said.
“25 days after the shot and probably a little late to hospital — but here I am — diagnosed with pericarditis — or inflammation of the heart due to the Pfizer vaxxine.”
Mr. Hitchcock said, since being in hospital on the Gold Coast he has contacted health professionals in Sydney to discover the condition, although rare, isn’t isolated and is commonly caused by the vaxx.
“My present thought would be – in the current vaxxine frenzy, no one is talking about this but it’s clearly happening. Full disclosure would require informing candidates about this”.
Sydney news reporter Georgia Clark also shared her diagnosis with pericarditis after having her second Pfizer vaxxine early this month.
Myocarditis and pericarditis are known common effects from graphene oxide poisoning.
Meanwhile, the massive nation-wide vaxxination in Israel, one of the most vaxxinated countries on earth, has turned into nothing less than a disaster. The Israel vaxxine crisis should be a warning to the rest of the world.
There is absolutely no danger from covid virus disease, or any variant. Why risk certain adverse side effects and death for no threat or danger from a nonexistent disease.